# SDR SWIA202265903

- Difficulty date: May 27, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 45,950 hours, 30,095 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR - UPPER DOOR STABALIZER-BAR BRACKET IS CRACKED AT UPPER STABALIZER-BAR ATTACH POINT      (C-CHECK RO 6/6/2022)    REMOVED & INSTALLED THE NEW GALLEY SERVICE DOOR - UPPER DOOR STABILIZER BAR BRACKET REF. CRJ 700 AMM 52-41-27-400-801-A01, COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.  ADJUSTMENTS AND OPS CHECKS ARE GOOD.
